MDJunction - People Helping People
 
Ask a Question
03/29/2010 03:06 AM

Invega and Weight gain

Lrose35
Lrose35  
Posts: 1732
Senior Member

My pdoc put me on Invega 3 weeks ago.. I am already noticing the weight gain. Anyone else suffer from this???????
Reply

09/26/2010 01:19 PM
SergeantK
SergeantKPosts: 161
Member

I am having that issue with seroguel. At first I thought it was a good thing because I have always been so skinny and have had a hard time putting on and keeping waight. But I am ganing it so fast that I am getting really tired with just teh slitest physical activity.

09/26/2010 03:15 PM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

I've never taken the medicine that you are taking, but I had a lot of weight gain with respirdal and also with Depakote. You might want to talk to your pdoc and tell him that you do not feel comfortable with the weight gain. There are so many medicines out there, he may be able to find a good combination for you that does not cause so much weight gain... my doctor did.

09/26/2010 03:23 PM
SergeantK
SergeantKPosts: 161
Member

I am still in the "ginny Pig" stage with this medication. I am starting to notice more and more things. Most of them are things that I only felt when I was drinking, and I thought that was what was causing it. I have started making nots of these things so that I can talk to my PDoc about them on my next visit.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved